# SDR HEEA063415

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Part number: TL100AXE10LL50
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER WORN.  REPLACED WITH SERVICEABLE PART.
